# SDR SWAA2014072130177

- Difficulty date: June 21, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 54,789 hours, 43,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME OTBD CHORD CRACKED AT BS 727, STRINGER 18A RT.  REPAIRED CHORD IAW ER & EA.
